# SDR DALA2021100406029

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 85,319 hours, 38,692 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3244 F/CTL FLAPS LOCKED - ALIGNMENT FAULT OCCURRED ON APPROACH WHEN SELECTING FLAPS 2. (FLAPS LOCKED AT <1 DEGREE) APPLIED ECAM + QRH PROCEDURES AND LANDING OTHERWISE UNEVENTFUL. CORRECTIVE ACTION: FAULTS 27-51-15 'FLP RH PROX SNSR 1 38 CV', 27-51-00 'FLP 2 CHK RH MECH', 27-51-00 'FLP 1 CHK RH MECH DRIVE'. T/S PER A320 TSM 27-51-00-810-818-A. C/W DVI & CHECK OF LH & RH FLAP DRIVE SYS. ADJUSTED R/H INTERCONNECTING STRUT PER A320 AMM 27-51-44-820-001 -A. RIG AND ADJ OF RH INTERCONNECTING STRUT RII C/W QC5228 402216. C/W CHECK OF FLAP DRIVE SYS PER A320 AMM 27- 54-00-220-007-A & OPERATIONAL TEST PER A320 AMM 27-54-00-710-001 -A. ALL PASSED. C/W AMDS 0550-9001-A320FAM. (7779571)
